# SDR AALA202310209275

- Difficulty date: October 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 20,551 hours, 2,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS EICAS MESSAGE WITH SWITCH IN ARMED POSITION. EMERGENCY LIGHTS ILLUMINATED IN CABIN. EMERGENCY LIGHTS CIRCUIT BREAKER OPEN. **SUPPLEMENTAL REPORT FOR (AALA202310179275): FOUND WELS CONTROL LINE HARNESS SHORTED AT ROW 18 DEF. REPAIRED HARNESS. PER SWPM 20-10-13 AND 20-30-21. FULL GROUND TEST-BITE TEST PASSED. PER AMM 33-51-00.** (CLOSED)
